# SDR SWIA2019061445989

- Difficulty date: May 19, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N923EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7826
- Aircraft time: 32,126 hours, 32,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 605.00 IS CORRODED ON FORWARD FLANGE BETWEEN STRINGER 26R AND 25L. (C-CHECK) RO: 06/14/2019 REMOVED AND REPLACED FS605 FRAME SECTOR IAW SRM.
